Approximation results for nonlinear integral operators in modular spaces and applications
Tom 81 / 2003
Annales Polonici Mathematici 81 (2003), 55-71
MSC: 41A35, 46A80, 47G10, 47H30.
DOI: 10.4064/ap81-1-5
Streszczenie
We obtain modular convergence theorems in modular spaces for nets of operators of the form , w>0, s\in G, where G and H are topological groups and \{h_w\}_{w>0} is a family of homeomorphisms h_w :H\rightarrow h_w (H)\subset G. Such operators contain, in particular, a nonlinear version of the generalized sampling operators, which have many applications in the theory of signal processing.